MAUDE Adverse Event Report: ARTHREX, INC. CUP FORCEPS, 3.0 X 330MM, WB; EXEMPT

ARTHREX, INC. CUP FORCEPS, 3.0 X 330MM, WB; EXEMPT
Model Number CUP FORCEPS, 3.0 X 330MM, WB
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 04/23/2025, a facility representative reported via (b)(4)that an ar-s7110-030-330w 3 x 330mm wishbone cup forceps was broken.This was discovered during a case.There were no adverse effects.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misuse due to use error/mishandling.

Brand Name
CUP FORCEPS, 3.0 X 330MM, WB
Common Device Name
EXEMPT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22030257
Report Number1220246-2025-02067
Device Sequence Number8436792
Product Code LXH
UDI-Device Identifier00888867427570
UDI-Public(01)00888867427570(11)231009(10)01576695
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCUP FORCEPS, 3.0 X 330MM, WB
Device Catalogue NumberAR-S7110-030-330W
Device Lot Number01576695
Was Device Available for Evaluation? No
Distributor Facility Aware Date04/23/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Supplement Date Received by Manufacturer09/29/2025
Initial Report FDA Received Date05/15/2025
Supplement Report FDA Received Date10/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown